# SDR QXEA2016071300452

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 12,876 hours, 13,671 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Loose
- Location: Windshield
- Part time: 12,876 hours, 13,671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING OR ACRID ODOR NOTICED AT HIGH POWER SETTINGS.  REDUCTION OF ENGINE POWER, SEMS TO DISSIPATE.  COMPLETED AIR CONTANIMATION CHECKLIST.  NO ODORS NOTED IN THE CABIN.  NOTICED SLIGHT HOT ELECTRICAL ODOR IN FLIGHT DECK STRONGER.  CLOSEST TO F/O WINDSHIELD TERMINAL BLOCK.  FOUND A LOOSE SCREW AND SIGNS OF ARCHING ON L2 TERMINAL. R EPLACED THE RT WINDSHIELD.  RETURNED TO SERVICE.
